# SDR SWIA972561

- Difficulty date: May 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 35,163 hours, 43,287 cycles
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK FAILED DURING CLIMB.  APPROXIMATELY 1 MINUTE LATER, THE LAV SMOKE DETECTOR STARTED BEEPING AND THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  WITH RECIRCS AND GASPERS OFF, THE CABIN SLOWLY CLEARED.  REMOVED LEFT AND RIGHT RAM AIR VENTILATION VALVES AND LEFT HEAT EXCHANGER SPRAYER (H2O) DUCT WITH SERVICEABLE UNITS IAW MM 21-26-01 & 21-51-02.  OPS CHECK GOOD.  VALVE P/N ON LT  120-42193-001, LT P/N OFF 120-21588-001, DUCT P/N ON RT 120-42193-002, RT P/N OFF  120-21588-002.
